# SDR CA100113004

- Difficulty date: January 8, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: C6VE10233
- Condition: Mismanufactured
- Location: Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED THAT 32 OF THESE DUCTS WERE MANUFACTURED WITH INCORRECT OUTER INSULATING COVER INSTALLED.  THE BATCHES INVOLVED ARE: WO-58717/1, WO-59849/1, WO-65452/1, WO-65452/1.1, WO-66588/1, WO-67938/1, WO-74046/1, WO-77354/1.  VIKING HAS PULLED EXISTING STOCK ON HAND TO BE REWORKED TO THE CORRECT CONFIGURATION.  WORKING ON A SB TO HAVE THE INCORRECT ITEMS REMOVED FROM SERVICE ONCE REPLACEMENTS BECOME AVAILABLE.  (TC NR 20100113004)
